# SDR SWIA201332881

- Difficulty date: February 22, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,724 hours, 42,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 RED PASSENGER DOOR EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE.  (SERVICE)  RE-SECURED POWER WIRE TO ONE RED FORWARD EMERGENCY FLOOR LIGHT.
